Your question was: Red patches are side effects of Murad Acne Complex?.
They seem to have turned into pimples now with heads, still slighty itchy though, not sure if this is eczema! They also seem to be on my lips slightly, maybe due to constant licking of my lips?..
EzcemaI have it on my hands and arms right now. I feel like I have lizard skin...gross. I am also on my third month of Murad Acne Complex. Gotta love those side effects...They just keep getting more and more gross and weird. I also feel like I am 80 years old with backaches and joint pain. I hope this crap actually works...I am still breaking out to this day. (side-effects and zits..oh goody) Still waiting for the miracle of clear skin...
Sorry, I don't know why my reply went through 3 times?..
The first 1-3 months were really hard for me too.. I'm finishing month 4 now and I barely have any side effects! it's weird because I had bad joint pain until this month when my skin actually cleared up! maybe your 4th month will be better too. but if you have eczema and redness... definitely try Vanicream!..
I will definitely see if I can find it somewhere!but i'm slightly disappointed i'm still having breakouts..